Gröbner bases for some flag manifolds and applications

The mod 2 cohomology of the real flag manifolds is known to be isomorphic to a polynomial algebra modulo a certain ideal. In this paper reduced Gröbner bases for these ideals are obtained in the case of manifolds (1, …, 1, 2, …, 2, ). As an application of this result, the appropriate Stiefel-Whitney...

Full description

Saved in:
Bibliographic details
Volume: 66
Main Author: Radovanovic, Marko
Format: Journal Article
Language: English
Zielgruppe: Academic
Place of publication: BERLIN De Gruyter 01.10.2016
Walter de Gruyter GmbH & Co. KG
published in: Mathematica Slovaca Vol. 66; no. 5; pp. 1065 - 1082
ORCID: 0000-0002-6990-1793
Data of publication: 2016-10-1
ISSN: 0139-9918
EISSN: 1337-2211
Discipline: Mathematics
Online Access: available in Bonn?
Database: Web of Knowledge
Science Citation Index Expanded
Web of Science
Web of Science - Science Citation Index Expanded - 2016
Database information Databases - DBIS